Czechoslovak Mathematical Journal

, Volume 51, Issue 1, pp 197–204 | Cite as

Geometry of Holomorphic Distributions of Real Hypersurfaces in a Complex Projective Space

  • U-Hang Ki
  • Makoto Kimura
  • Maeda
Article

Abstract

We characterize homogeneous real hypersurfaces M's of type (A1), (A2) and (B) of a complex projective space in the class of real hypersurfaces by studying the holomorphic distribution T0M of M.

complex projective space real hypersurfaces holomorphic distribution 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    T. Cecil and P. Ryan: Focalset s and realh ypersurfaces in complex projective space. Trans. Amer. Math. Soc. 269 (1982), 481–499.Google Scholar
  2. [2]
    M. Kimura: Real hypersurfaces and complex submanifolds in complex projective space. Trans. Amer. Math. Soc. 296 (1986), 137–149.Google Scholar
  3. [3]
    M. Kimura and S. Maeda: On realh ypersurfaces of a complex projective space.Math. Z. 202 (1989), 299–311.Google Scholar
  4. [4]
    M. Kimura and S. Maeda: Lie derivatives on realh ypersurfaces in a complex projective space.Czechoslovak Math. J. 45 (1995), 135–148.Google Scholar
  5. [5]
    Y. Maeda: On realh ypersurfaces of a complex projective space.J. Math. Soc. Japan 28 (1976), 529–540.Google Scholar
  6. [6]
    K. Ogiue: Differential geometry of Kaehler submanifolds.Adv. Math. 13 (1974), 73–114.Google Scholar
  7. [7]
    R. Takagi: On homogeneous realh ypersurfaces of a complex projective space. Osaka J. Math. 10 (1973), 495–506.Google Scholar
  8. [8]
    R. Takagi: Realh ypersurfaces in a complex projective space with constant principal curvatures I, II. J. Math. Soc. Japan 27 (1975), 43–53, 507-516. Authors' addresses: U-H. Ki, Department of Mathematics, Kyungpook University, Taegu 702-701, Korea, e-mail: uhang@bh.kyungpook.ac.kr; M. Kimura, Department of Mathematics, Ibaraki University, Mito, Ibaraki 310-0056, Japan, e-mail: mkimura@mito.ipc.ibaraki.ac.jp; (M. Kimura's current address: Dept. of Mathematics, Shimane University, Matsue 690-8504, Japan, e-mail: mkimura@math.shimane-u. ac.jp); S. Maeda, Department of Mathematics, Shimane University, Matsue 690-8504, Japan, e-mail: smaeda@math.shimane-u.ac.jp. 204Google Scholar

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2001

Authors and Affiliations

  • U-Hang Ki
    • 1
  • Makoto Kimura
    • 2
  • Maeda
    • 3
  1. 1.Department of MathematicsKyungpook UniversityTaeguKorea
  2. 2.Department of MathematicsIbaraki UniversityIbarakiJapan
  3. 3.Dept. of MathematicsShimane UniversityMatsueJapan

Personalised recommendations